# SDR COMA0060238

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Engine: Ge CF343A1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY FLOOR PATH LIGHT IS INOPERABLE.  CLEANED WATER FROM FLOOR LIGHT, SYSTEM TEST SATISFACTORY.
